# SDR CALA2013100991920

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 49,496 hours, 5,971 cycles
- Engine: Pwa PW40903
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 NOW 980 SUSPECT POSSIBLE LEAK.  FOUND FIRST OBSERVERS SEAT CREW MASK LEAKING. REPLACED MASK.  ALL ACCESSIBLE FITTINGS IN NOSE TUNNEL FROM BOTTLE TO FLOOR LINE & OTHER CREW MASKS WERE LEAK CHECKED, NO ADDITIONAL LEAKS FOUND.
